MathSciNet Relay Station
MathSciNet bibliographic data
MR1069200 (92c:81119) 81T27 (58G32 81T20 81T40)
Albeverio, Sergio; Zegarliński, Bogusław Construction of convergent simplicial approximations of quantum fields on Riemannian manifolds. Comm. Math. Phys. 132 (1990), no. 1, 39–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement